MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen).(b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 87, 90 and 107 mg/dl.The customer's expected fasting blood glucose test result range is 130 - 200 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 05/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 87mg/dl (b)(6) 2017 08:00 am fasting:yes; 113mg/dl (b)(6) 2017 08:00 am fasting:yes; 90mg/dl (b)(6) 2017 08:00 am fasting:yes; 110mg/dl (b)(6) 2017 08:00 am fasting:yes; 107mg/dl (b)(6) 2017 08:00 am fasting:yes.Memory concerns: 87, 90, 107, 110, 113mg/dl.Customer is concerned with low readings.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6723039
Report Number1000113657-2017-01440
Device Sequence Number1444923
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1